# SDR HEEA060147

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER DIES AFTER SEVERAL KEYINGS AND SEVERAL MINUTES.
